Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1184 - 1195 2018-10-16

Weightable quasi-metrics related to fuzzy sets

M.J. Campión [1] , R. G. Catalán [2] , E. Induráin [3] , O. Valero [4]

15 13

We show that the definition of a fuzzy set is directly related to the existence of a weightable quasi-metric on a universe. This relationship
is also explored in terms of functional equations coming either from the membership function of a fuzzy set or from the disymmetry function of
a quasi-metric.
Fuzzy sets, weightable quasi-metrics, functional equations, representable total preorders
  • Barrenechea, E., Bustince, H., Campión, M.J., Induráin, E. and Knoblauch, V.: Topological interpretations of fuzzy subsets. A unified approach for fuzzy thresholding algorithms, Knowledge-Based Systems 54, 163-171, 2013.
  • Bosi, G., Candeal, J.C., Induráin, E., Olóriz, E. and Zudaire, M.: Numerical representations of interval orders, Order 18, 171-190, 2001.
  • Bridges, D.S. and Mehta, G.B.: Representations of Preference Orderings, Springer-Verlag, Berlin-Heidelberg-New York, 1995.
  • Campión, M.J., Candeal, J.C. and Induráin, E.: On Yi's extension property for totally preordered topological spaces, J. Korean Math. Soc. 43 (1), 159-181, 2006.
  • Campión, M.J., Catalán, R.G., Garay, J. and Induráin, E.: Functional equations related to fuzzy sets and representable orderings, J. Intell. Fuzzy Syst. 29(3), 1065-1077, 2015.
  • Campión, M.J., Catalán, R.G., Induráin, E. and Ochoa, G.: Reinterpreting a fuzzy subset by means of a Sincov's functional equation, J. Intell. Fuzzy Syst. 27(1), 367-375, 2014.
  • Campión, M.J., Induráin, E. and Knoblauch, V.: Topologies generated by nested collections, Bull. Malays. Math. Sci. Soc. 39, 545-561, 2016.
  • Campión, M.J., Induráin, E., Ochoa, G. and Valero, O.: Functional equations related to weightable quasi-metrics, Hacet. J. Math. Stat. 44 (4), 775-787, 2015.
  • Candeal, J.C., Hervés, C. and Induráin, E.: Some results on representation and extension of preferences, J. Math. Econom. 29 (1), 75-81, 1998.
  • Deza, M.M. and Deza E.: Encyclopedia of Distances, (Springer-Verlag, Berlin, 2009).
  • Dijkstra, E.W.: A note on two problems in connection with graphs, Numer. Math. 1, 269- 271, 1959.
  • Induráin, E. and Knoblauch, V.: On topological spaces whose topology is induced by a binary relation, Quaest. Math. 36(1), 47-65, 2013.
  • Künzi, H.P.A. and Vajner V.: Weighted quasi-metrics, Ann. NY Acad. Sci. 728, 64-77, 1994.
  • Matthews, S.G.: Partial metric topology, Ann. NY Acad. Sci. 728, 183-197, 1994.
  • Romaguera, S. and Sanchis, M.: Applications of utility functions defined on quasi-metric spaces, J. Math. Anal. Appl. 283, 219-235, 2003.
  • Romaguera, S., Tirado, P. and Valero, O.: New results on mathematical foundations of asymptotic complexity analysis of algorithms via complexity spaces, Int. J. Comput. Math. 89, 1728-1741, 2012.
  • Schellekens, M.: The Smyth completion: A common foundation for denotational semantics and complexity analysis, Electronic Notes Theoret. Comput. Sci. 1, 535-556, 1995.
  • Seda, A.K.: Quasi-metrics and the Semantics of Logic Programs, Fund. Inform. 29, 97-117, 1997.
  • Sincov, D.M.: Über eine Funktionalgleichung, Arch. Math. Phys. (3) 6, 216-217, 1903.
  • Wu, H.-C.: Existence and uniqueness for the construction of fuzzy sets from a solidly nested family, Fuzzy Optim. Decis. Mak. 14 (1), 1-41, 2015.
  • Yi, G.: Continuous extension of preferences, J. Math. Econom. 22, 547-555, 1993.
  • Zadeh, L.A.: Fuzzy Sets, Information and Control 8, 338-353, 1965.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: M.J. Campión (Sorumlu Yazar)
Kurum: (INSTITUTE FOR ADVANCED RESEARCH IN BUSINESS AND ECONOMICS) AND DEPARTAMENTO DE MATEMÁTICAS, UNIVERSIDAD PÚBLICA DE NAVARRA.
Ülke: Spain


Yazar: R. G. Catalán
Kurum: INSTITUTE FOR ADVANCED MATERIALS) AND DEPARTAMENTO DE MATEMÁTICAS. UNIVERSIDAD PÚBLICA DE NAVARRA
Ülke: Spain


Yazar: E. Induráin
Kurum: INSTITUTE FOR ADVANCED MATERIALS) AND DEPARTAMENTO DE MATEMÁTICAS. UNIVERSIDAD PÚBLICA DE NAVARRA
Ülke: Spain


Yazar: O. Valero
Kurum: DEPARTAMENT DE CIÈNCIES MATEMÀTIQUES I INFORMÀTICA, UNIVERSITAT DE LES ILLES BALEARS. PALMA DE MALLORCA
Ülke: Spain


Bibtex @araştırma makalesi { hujms471113, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1184 - 1195}, doi = {}, title = {Weightable quasi-metrics related to fuzzy sets}, key = {cite}, author = {Catalán, R. G. and Valero, O. and Campión, M.J. and Induráin, E.} }
APA Campión, M , Catalán, R , Induráin, E , Valero, O . (2018). Weightable quasi-metrics related to fuzzy sets. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1184-1195. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471113
MLA Campión, M , Catalán, R , Induráin, E , Valero, O . "Weightable quasi-metrics related to fuzzy sets". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1184-1195 <http://dergipark.gov.tr/hujms/issue/39860/471113>
Chicago Campión, M , Catalán, R , Induráin, E , Valero, O . "Weightable quasi-metrics related to fuzzy sets". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1184-1195
RIS TY - JOUR T1 - Weightable quasi-metrics related to fuzzy sets AU - M.J. Campión , R. G. Catalán , E. Induráin , O. Valero Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1184 EP - 1195 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Weightable quasi-metrics related to fuzzy sets %A M.J. Campión , R. G. Catalán , E. Induráin , O. Valero %T Weightable quasi-metrics related to fuzzy sets %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Campión, M.J. , Catalán, R. G. , Induráin, E. , Valero, O. . "Weightable quasi-metrics related to fuzzy sets". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1184-1195.